Muscle cramps effect of Abilify

We have 364 consumer reports for Abilify. Muscle cramps effect occurred in 2%.

Patients statistics on Muscle cramps side effect for Abilify

Female
Male

Average weight in Lbs
160.2
187.39

Average height in Ft
5′ 6″
6′ 1″

Average age
30
47

Abilify Circle Diagram 6 consumers of 364 reported about Muscle cramps

  1. Phyllis W. Evans says:
    3.0 rating

    Abilify for Psychosis

    According to Zyprexa (suicidal ideation) and Invega (poor liver values), I take Abilify for a month now with 10 mg have occurred acute vision problems, nervousness, absence of the rule, muscle spasms, stiffness, the treatment continues

  2. Amy R. Cates says:
    2.5 rating

    Abilify for Depression

    Abilify was given to me at the age of 19 during inpatient treatment (for depression). Because I did not progress in the single-talk therapy (thoughts always revolved around the one topic) I decided (unfortunately) to try this neuroleptic on the advice of the doctor once. A few hours after taking the first pill, I chatted normally with a nurse when I suddenly realized that I could not speak properly. It was like that my tongue swelled up (which she was not). I could only articulate myself vaguely. At first I thought I was just faking it but when I realized it was not going away, I panicked. I ran to the nurse and tried to convey her with unclear language that I could not speak anymore and I did not know why that was. The sister also noticed that my language was more indistinct than before (she was also the one who had given me the Abilify in the morning) but she only said: It’s all psychologically determined. Because the sister was so sure and I did not know, I called my mother first. (she immediately noticed that something was wrong with my pronunciation) During the conversation my language became more and more indistinct and I realized that I got a real tongue spasm (the tongue had bent up to the palate and was frozen). My mother I was also very worried and said I should go to the sister again and ask if it could be a side effect of the neuroleptic. So I went to the sister again and she read me the leaflet. There was really very bottom down as a very rare side effect, a spasm, which unfortunately I just had to get … Luckily, you now knew what the cause was and the sister could give me an antidote (which luckily also immediately worked) In hindsight, I am very disappointed with the irresponsible behavior of the nurse (she left me completely alone with the onset of spasms) and I learned from this that you do not have to believe everything to sisters or doctors right away, and prefer to overdo even the slightest doubt or uncertainty should. I would not recommend this medicine to anyone, because there is a chance that such a spasm (although very rarely) occurs. The cramping hours were really the worst of my life and I think that you can certainly resort to other drugs that can not have such bad side effects.

  3. Timothy L. Cannon says:
    5.0 rating

    Abilify for Psychosis

    At the Begin Nausea Circulatory problems Cardiac pain Rapid heart rate Cognitive problems with continued use Joint pain Cardiac pain Circulation often collapses faster Pulse Performance severely limited Cramps especially in the throat area Neck area Difficulty swallowing the (mental – physical) stiffening the only positive for me is the weight loss within 4 weeks at 10kg otherwise nothing for me! go back to zyprexa which also has dangerous side effects but for me the better medicine is

  4. Roy V. Wells says:
    4.0 rating

    Abilify for Obsessive compulsive disorder; Psychosis

    I am 46 years old and female. 6 years ago I had a schizophrenic psychosis with anxiety disorder, obsessions, delusions, hallucinations and bad depression. After the hospital stay, I started on the advice of the psychiatrist because of heavy weight gain of 20 kg, with the use of Abilify 10mg in the morning and Seroquel 100 mg in the evening. At first I had a stiff neck, but I got it back with a lot of physiotherapy. I have to get used to the enormous urge to move from Abilify. The thoughts were clear and gradually the obsessive thoughts disappeared. But what really annoys, are the muscle cramps at night from 4 o’clock in the legs and arms. A neurologist, whom I visited because of this, has prescribed me the drug Restex 100 mg. The pharmacist I took the drug from said Restex would override Abilify, and a new psychosis would be so inevitable. Help!! I did not take Restex then. In the evenings, I put on my horse’s ointment, which helps a bit. I already wanted to reduce Abilify to half the dose. But after a few days, I had a stiff tongue with word difficulty. So I stayed with the old dose now. The appetite among the drugs is already increased. Have to diet again (83 kg at 1.72kg). Sleep is always deep and firm until 4 o’clock. Sleep well with Seroquel. Otherwise feel healthy and normal again without anxiety and depression. Wishes Allen, read my article, hold on, it will be better again. Thank God I had a family that was always behind me.

  5. Betty O. Combs says:
    5.0 rating

    Dear User This medicine / poison / drug brings nothing but s..eisse !!! Too many side effects that last a long time. The doctor prescribed it prematurely and thoughtlessly. (To all bad he had not noticed my blood pressure problems & gt; = (.) The pharmaceutical industry had almost killed me.For 5 months I fight with the side effects (senseless anxiety -no reasons, forgetfulness, fever + sweats – chills, migraine, Tiredness – sleep disorders, muscle spasms, dulling of good emotions, eructation – belching, no appetite bad digestion, concentration loss -.-) Greetings And no good day Jana Medvediva